# SDR SWAA2022030256874

- Difficulty date: September 15, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL #221BF HAS BROKEN CURNER / CLEANED AND REPAIRED DAMAGED AREA AT FLOOR PANEL # 221BF PER B737 SRM 53-00-50-2R MATERIAL USED RESIN 50-A P/O #1594880 AND FIBER FLASS P/O #1150387
